Works matching DE "FRACTIONAL calculus"
Results: 5000
Transient responses of two temperature, fractional thermo-diffusive-elastic half space with temperature dependent properties.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2024, v. 25, n. 2, p. 80, doi. 10.1080/15502287.2023.2283242
- By:
- Publication type:
- Article
Finite dimensional approximation to fractional stochastic integro-differential equations with non-instantaneous impulses.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 5, p. 1582, doi. 10.1080/17442508.2024.2334050
- By:
- Publication type:
- Article
On the S-asymptotically ω-periodic mild solutions for multi-term time fractional measure integro-differential equations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 5, p. 1507, doi. 10.1080/17442508.2023.2300290
- By:
- Publication type:
- Article
Anomalous Diffusion Mechanism for Water in Native and Hydrophobically Modified Starch Using Fractional Calculus.
- Published in:
- Starch / Staerke, 2025, v. 77, n. 2, p. 1, doi. 10.1002/star.202400120
- By:
- Publication type:
- Article
Fractional Integration and Differentiation of Asymptotic Relations and Applications.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6381, doi. 10.1002/mma.10679
- By:
- Publication type:
- Article
Lyapunov-based fractional-order PID controller design for coupled nonlinear system.
- Published in:
- Transactions of the Institute of Measurement & Control, 2025, v. 47, n. 6, p. 1046, doi. 10.1177/01423312241262067
- By:
- Publication type:
- Article
Fractional Newton‐type integral inequalities for the Caputo fractional operator.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 5244, doi. 10.1002/mma.10600
- By:
- Publication type:
- Article
Determination of two unknown functions of different variables in a time‐fractional differential equation.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4185, doi. 10.1002/mma.10539
- By:
- Publication type:
- Article
Fourier regularization for solving sideways problem of a nonlinear time-fractional diffusion equation: Fourier regularization for solving sideways problem of...: H. Wu, H. Yang.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03124-y
- By:
- Publication type:
- Article
A fractional hybrid function composed of block-pulses and fractional Fibonacci polynomials for solving multiterm fractional variable-order differential equations: A fractional hybrid function composed of block-pulses...: O. Postavaru, A. Toma.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03110-4
- By:
- Publication type:
- Article
A general Volterra integral problem of Riemann–Liouville type: A general Volterra integral problem...: M. Jornet.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-024-03072-z
- By:
- Publication type:
- Article
Asymptotic analysis of solutions to fractional diffusion equations with the Hilfer derivative: Asymptotic analysis of solutions to fractional diffusion...: Z. Li.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-025-03105-1
- By:
- Publication type:
- Article
A general Volterra integral problem of Riemann–Liouville type: A general Volterra integral problem...: M. Jornet.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03072-z
- By:
- Publication type:
- Article
SOLUTION OF THE HARMONIC OSCILLATOR EQUATION IN CYLINDRICAL COORDINATES WITH FRACTIONAL BOUNDARY CONDITIONS.
- Published in:
- Journal of Applied Mathematics & Computational Mechanics, 2024, v. 23, n. 4, p. 112, doi. 10.17512/jamcm.2024.4.10
- By:
- Publication type:
- Article
EXPLORING MULTIPLE AND SINGULAR SOLITON SOLUTIONS FOR NEGATIVE-ORDER SPACE-TIME FRACTIONAL mKdV EQUATIONS.
- Published in:
- Thermal Science, 2025, v. 29, n. 1A, p. 359, doi. 10.2298/TSCI2501359Z
- By:
- Publication type:
- Article
INVESTIGATING ANALYTICAL SOLUTIONS FOR (2+1)-DIMENSIONAL M-TRUNCATED BURGERS MODEL.
- Published in:
- Thermal Science, 2025, v. 29, n. 1A, p. 337, doi. 10.2298/TSCI2501337A
- By:
- Publication type:
- Article
Concentrated Couple in a Plane and in a Half-Plane in the Framework of Fractional Nonlocal Elasticity.
- Published in:
- Applied Sciences (2076-3417), 2025, v. 15, n. 4, p. 2048, doi. 10.3390/app15042048
- By:
- Publication type:
- Article
Novel Fractional Boole's-Type Integral Inequalities via Caputo Fractional Operator and Their Implications in Numerical Analysis.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 551, doi. 10.3390/math13040551
- By:
- Publication type:
- Article
On the Curvature of the Bachelier Implied Volatility.
- Published in:
- Risks, 2025, v. 13, n. 2, p. 27, doi. 10.3390/risks13020027
- By:
- Publication type:
- Article
Computational Representation of Fractional Inequalities Through 2D and 3D Graphs with Applications.
- Published in:
- Computation, 2025, v. 13, n. 2, p. 46, doi. 10.3390/computation13020046
- By:
- Publication type:
- Article
Effects of Multiplicative Noise in Bistable Dynamical Systems.
- Published in:
- Entropy, 2025, v. 27, n. 2, p. 155, doi. 10.3390/e27020155
- By:
- Publication type:
- Article
Existence of Solutions for a Hadamard Fractional Boundary Value Problem at Resonance.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 119, doi. 10.3390/fractalfract9020119
- By:
- Publication type:
- Article
Qualitative Analysis of Generalized Power Nonlocal Fractional System with p-Laplacian Operator, Including Symmetric Cases: Application to a Hepatitis B Virus Model.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 92, doi. 10.3390/fractalfract9020092
- By:
- Publication type:
- Article
Fractional Dynamical Behaviour Modelling Using Convolution Models with Non-Singular Rational Kernels: Some Extensions in the Complex Domain.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 79, doi. 10.3390/fractalfract9020079
- By:
- Publication type:
- Article
Fractional Calculus of Piecewise Continuous Functions.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 75, doi. 10.3390/fractalfract9020075
- By:
- Publication type:
- Article
New Results on a Nonlocal Sturm–Liouville Eigenvalue Problem with Fractional Integrals and Fractional Derivatives.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 70, doi. 10.3390/fractalfract9020070
- By:
- Publication type:
- Article
Fractional Transfer Entropy Networks: Short- and Long-Memory Perspectives on Global Stock Market Interactions.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 69, doi. 10.3390/fractalfract9020069
- By:
- Publication type:
- Article
Modeling of Stress Relaxation Behavior in HDPE and PP Using Fractional Derivatives.
- Published in:
- Polymers (20734360), 2025, v. 17, n. 4, p. 453, doi. 10.3390/polym17040453
- By:
- Publication type:
- Article
HYBRID FRACTIONAL INTEGRAL INEQUALITIES IN MULTIPLICATIVE CALCULUS WITH APPLICATIONS.
- Published in:
- Fractals, 2025, v. 33, n. 1, p. 1, doi. 10.1142/S0218348X25500197
- By:
- Publication type:
- Article
A new theory of fractional differential calculus.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 4, p. 715, doi. 10.1142/S0219530521500019
- By:
- Publication type:
- Article
On the K-functional in learning theory.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 423, doi. 10.1142/S0219530519500192
- By:
- Publication type:
- Article
Existence theorems for fractional -Laplacian problems.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 607, doi. 10.1142/S0219530516500020
- By:
- Publication type:
- Article
FOUNDATION OF THE FRACTIONAL CALCULUS IN GENERALIZED FUNCTION ALGEBRAS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 439, doi. 10.1142/S0219530512500212
- By:
- Publication type:
- Article
MULTIPLE POSITIVE SOLUTIONS FOR SEMIPOSITONE (n, p)-TYPE BOUNDARY VALUE PROBLEMS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 97, doi. 10.1142/S0219530511001753
- By:
- Publication type:
- Article
SOLUTION TO SYSTEM OF PARTIAL FRACTIONAL DIFFERENTIAL EQUATIONS USING THE $\mathcal{L}_2$-TRANSFORM.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 1, doi. 10.1142/S0219530511001765
- By:
- Publication type:
- Article
Autism spectrum disorder based on squeezenet with fractional tasmanian rat swarm optimization.
- Published in:
- Multimedia Tools & Applications, 2024, v. 83, n. 41, p. 89029, doi. 10.1007/s11042-024-18800-0
- By:
- Publication type:
- Article
Chaotic synchronization and fractal interpolation-based image encryption: exploring event-triggered impulsive control in variable-order fractional lur'e systems.
- Published in:
- Multimedia Tools & Applications, 2024, v. 83, n. 21, p. 60279, doi. 10.1007/s11042-023-17929-8
- By:
- Publication type:
- Article
Medical image segmentation model based on caputo fractional differential.
- Published in:
- Multimedia Tools & Applications, 2024, v. 83, n. 21, p. 60565, doi. 10.1007/s11042-023-17872-8
- By:
- Publication type:
- Article
Optimized interesting region identification for video steganography using multi-objective cost function.
- Published in:
- Multimedia Tools & Applications, 2023, v. 82, n. 20, p. 31373, doi. 10.1007/s11042-023-14821-3
- By:
- Publication type:
- Article
Fractional-social ski driver optimization-driven routing protocol for routing electric vehicle under server hosted VANET.
- Published in:
- Multimedia Tools & Applications, 2022, v. 81, n. 12, p. 17437, doi. 10.1007/s11042-022-12543-6
- By:
- Publication type:
- Article
Adaptive fractional masks and super resolution based approach for image enhancement.
- Published in:
- Multimedia Tools & Applications, 2021, v. 80, n. 20, p. 30213, doi. 10.1007/s11042-020-08968-6
- By:
- Publication type:
- Article
Design of Fractional Calculus based differentiator for edge detection in color images.
- Published in:
- Multimedia Tools & Applications, 2021, v. 80, n. 19, p. 29965, doi. 10.1007/s11042-021-11187-2
- By:
- Publication type:
- Article
On Generalised Piterbarg Constants.
- Published in:
- Methodology & Computing in Applied Probability, 2018, v. 20, n. 1, p. 137, doi. 10.1007/s11009-016-9537-0
- By:
- Publication type:
- Article
Transient Behavior of Fractional Queues and Related Processes.
- Published in:
- Methodology & Computing in Applied Probability, 2015, v. 17, n. 3, p. 739, doi. 10.1007/s11009-013-9391-2
- By:
- Publication type:
- Article
Generalized Fractional Nonlinear Birth Processes.
- Published in:
- Methodology & Computing in Applied Probability, 2015, v. 17, n. 3, p. 525, doi. 10.1007/s11009-013-9369-0
- By:
- Publication type:
- Article
Fractional Poisson Fields.
- Published in:
- Methodology & Computing in Applied Probability, 2015, v. 17, n. 1, p. 155, doi. 10.1007/s11009-013-9354-7
- By:
- Publication type:
- Article
Approximation of Caputo‐Prabhakar derivative with application in solving time fractional advection‐diffusion equation.
- Published in:
- International Journal for Numerical Methods in Fluids, 2022, v. 94, n. 7, p. 896, doi. 10.1002/fld.5077
- By:
- Publication type:
- Article
From m-clusters to m-noncrossing partitions via exceptional sequences.
- Published in:
- Mathematische Zeitschrift, 2012, v. 271, n. 3/4, p. 1117, doi. 10.1007/s00209-011-0906-7
- By:
- Publication type:
- Article
A basic analog of a theorem of Pólya.
- Published in:
- Mathematische Zeitschrift, 2008, v. 258, n. 2, p. 363
- By:
- Publication type:
- Article
Raynaudâs vector bundles and base points of the generalized Theta divisor.
- Published in:
- Mathematische Zeitschrift, 2007, v. 257, n. 3, p. 597, doi. 10.1007/s00209-007-0138-z
- By:
- Publication type:
- Article